Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Includes Expert Content
    Dr. Goldberg: missing a dose of Lexapro
    avatar
    midge6869 posted:
    Dr. Goldber, I take 10 mg of Lexapro at dinnertime. I missed my doses (didnt have them in my pill reminder box) Monday, Tuesday and Wednesday evenings. Noticed Thursday evening (Thanksgiving) and took it then. I've been experiencing the withdrawal symptoms, brain zaps (not too bad), really bad headache, nausea and dizziness. I was wondering how long this might last. Also, since I missed 3 days, will it be like starting over and taking a couple of weeks to take effect? Thank you.
    Reply
     
    avatar
    Joseph F Goldberg, MD responded:
    Dear mdge6869,

    Resuming the Lexapro should eliminate the discontinuation symptoms within a day or two. Lexapro lasts in your system at least 5 days so missing just a few days shouldn't have any long-term consequences.

    Dr. G.
     
    avatar
    midge6869 replied to Joseph F Goldberg, MD's response:
    Thank you Dr. Goldberg.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Differentiating bipolar disorder from borderline personality disorderExpert
    Borderline personality disorder is a condition in which people can very easily become angry and upset in response to stresses -- especially ... More
    Was this Helpful?
    116 of 133 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.